Follow
N. Rao Chaganty
N. Rao Chaganty
Verified email at odu.edu
Title
Cited by
Cited by
Year
An alternative approach to the analysis of longitudinal data via generalized estimating equations
NR Chaganty
Journal of Statistical Planning and Inference 63 (1), 39-54, 1997
1461997
Efficiency of generalized estimating equations for binary responses
N Rao Chaganty, H Joe
Journal of the Royal Statistical Society Series B: Statistical Methodology …, 2004
1422004
Let's make a deal: The player's dilemma
JP Morgan, NR Chaganty, RC Dahiya, MJ Doviak
The American Statistician 45 (4), 284-287, 1991
1221991
Let's make a deal: The player's dilemma
JP Morgan, NR Chaganty, RC Dahiya, MJ Doviak
The American Statistician 45 (4), 284-287, 1991
1221991
Range of correlation matrices for dependent Bernoulli random variables
NR Chaganty, H Joe
Biometrika 93 (1), 197-206, 2006
1212006
Strong large deviation and local limit theorems
NR Chaganty, J Sethuraman
The Annals of Probability, 1671-1690, 1993
1211993
Aging is associated with a rapid decline in frequency, alterations in subset composition, and enhanced Th2 response in CD1d-restricted NKT cells from human peripheral blood
Y Jing, S Gravenstein, NR Chaganty, N Chen, KH Lyerly, S Joyce, Y Deng
Experimental gerontology 42 (8), 719-732, 2007
1162007
Analysis of serially correlated data using quasi-least squares
J Shults, NR Chaganty
Biometrics, 1622-1630, 1998
1111998
On eliminating the asymptotic bias in the quasi-least squares estimate of the correlation parameter
NR Chaganty, J Shults
Journal of Statistical Planning and Inference 76 (1-2), 145-161, 1999
921999
On the first passage time distribution for a class of Markov chains
M Brown, NR Chaganty
The Annals of Probability 11 (4), 1000-1008, 1983
651983
Analysis of multivariate longitudinal data using quasi-least squares
NR Chaganty, DN Naik
Journal of Statistical Planning and Inference 103 (1-2), 421-436, 2002
592002
Large deviation local limit theorems for arbitrary sequences of random variables
NR Chaganty, J Sethuraman
The Annals of Probability, 97-114, 1985
511985
Large deviations for joint distributions and statistical applications
NR Chaganty
Sankhyā: The Indian Journal of Statistics, Series A, 147-166, 1997
351997
Weighted scores method for regression models with dependent data
AK Nikoloulopoulos, H Joe, NR Chaganty
Biostatistics 12 (4), 653-665, 2011
322011
What can go wrong when ignoring correlation bounds in the use of generalized estimating equations
RT Sabo, NR Chaganty
Statistics in medicine 29 (24), 2501-2507, 2010
262010
Multidimensional strong large deviation theorems
NR Chaganty, J Sethuraman
Journal of statistical planning and inference 55 (3), 265-280, 1996
251996
Multidimensional large deviation local limit theorems
NR Chaganty, J Sethuraman
Journal of Multivariate analysis 20 (2), 190-204, 1986
251986
The victory of least squares and orthogonality in statistics
R DeLaubenfels
The American Statistician 60 (4), 315-321, 2006
242006
Limit theorems in the area of large deviations for some dependent random variables
NR Chaganty, J Sethuraman
The Annals of Probability 15 (2), 628-645, 1987
211987
Analysis of growth curves with patterned correlation matrices using quasi-least squares
NR Chaganty
Journal of statistical planning and inference 117 (1), 123-139, 2003
192003
The system can't perform the operation now. Try again later.
Articles 1–20